Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8

Thread: Test Flu

  1. #1
    Senior_FKG's Avatar
    Senior_FKG is offline Associate Member
    Join Date
    Apr 2003
    Location
    ny
    Posts
    250

    Test Flu

    So the past 3 days I have had some symptoms of the test flu. A stuffed up nose, trouble sleeping, a little sore throut. Are these symptoms of the test flu? and if so, how can I try to stop them? Thanks bros

  2. #2
    juiceinthehood's Avatar
    juiceinthehood is offline Registered User
    Join Date
    Mar 2004
    Location
    nyc
    Posts
    2,564
    give a few days it will go away as your body gets used to it i have had it with sus but not other tests

  3. #3
    Join Date
    Nov 2001
    Posts
    1,668
    yes those are the symptoms... tends to go away within a week or less.

  4. #4
    PT's Avatar
    PT
    PT is offline DUNAMIS ~ AR-Elite Hall of Famer~
    Join Date
    May 2003
    Location
    United States
    Posts
    12,157
    it will probably go away within a week. your lucky. i had a 104 degree fever the whole week and was sweating like a fat girl doing arobics. but it will pass, just hang in there

  5. #5
    Animal Cracker's Avatar
    Animal Cracker is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    Va Beach
    Posts
    3,658
    Give it a few days- work through it!

  6. #6
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    Yeah mine was there for about 3 - 4 days, nothing major then it went away.

  7. #7
    bigjohnr's Avatar
    bigjohnr is offline Associate Member
    Join Date
    May 2004
    Posts
    266
    does your body get used to this. I have gotten it every time I inject Test E (QV)

  8. #8
    BigErn's Avatar
    BigErn is offline Junior Member
    Join Date
    Jul 2004
    Posts
    65
    Got off a cycle of sust 250 several weeks back, during the course of which I experienced these very same symptoms for a period of about 4-5 days....nothing you cant work through though. As far as handling it goes, just make sure you're getting plenty of rest and you're taking your vitamins and whatnot, if you're on Sust, you're blood levels are jumping up and down so if you're feeling lethargic and whatnot, thats why....no biggie bub

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •